# SDR SWI2024F00457

- Difficulty date: April 16, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN CROSS BEAM AND AFT SIDE OF R/H LOWER WEB AT FS280.0 AND RBL 9.0    (C-CHECK RO 5/25/2024)   INSTALLED NEW RHS LOWER WEB P/N 670-53-11-594-4 ONTO AFT SIDE FS 280.00 BULKHEAD REF CRJ-700 SRM 53-11-10-201-004-A01  C/W 51-900-1002-SKY, REFER TO CONTINUATION CARD FOR FURTHER DETAILS
